Delaware, 2007Coastal Flood in Delaware, March 2, 2007
March 2, 2007 · NWS PHI · 1 event in 1 county or zone
An intense area of low pressure on the 1st moved into the Upper Midwest with a cold front stretched southward across the Ohio Valley all the way to the Gulf of Mexico. Meanwhile, another cold front moved through the Northeast and settled into the Mid Atlantic region.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An intense area of low pressure on the 1st moved into the Upper Midwest with a cold front stretched southward across the Ohio Valley all the way to the Gulf of Mexico. Meanwhile, another cold front moved through the Northeast and settled into the Mid Atlantic region. This boundary remained stationary for a time during the overnight hours of the 1st, as the strong low pressure system moved into the western Great Lakes. Gradually an occluded front moved through the area during the morning hours of the 2nd, as a weak area of low pressure developed over eastern Pennsylvania. Along and ahead of this boundary and weak area of low pressure, a good amount of moisture was brought northward across our area. This lead to 1 to 2 inches of rain late on the 1st into the 2nd with the highest amounts occurring in New Castle County. As a result of heavy rain and strong southerly winds, some tidal flooding occurred.|The rain began generally between 8:15 PM and 10:00 PM EST on the 1st and became heavy at times, then tapered off between 6:00 AM and 9:00 AM EST on the 2nd. Some rainfall totals include, 1.53 inches at the Wilmington Porter Reservoir (New Castle County); 1.43 inches in Newark (New Castle County) and 1.27 inches at the New Castle County Airport in Wilmington Airport (New Castle County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 2, 7:00 AM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Mar 2, 7:00 AM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
700 AM EST FRI MAR 2 2007
.UPDATE...
AVIATION /12Z-12Z/...
AT 630 AM, CEILINGS WERE GENERALLY IN THE IFR TO LOW MVFR CATEGORY
AND VISIBILITIES WERE MAINLY MVFR.
BULK OF PRECIPITATION IS NOW MOVING OUT OF THE AREA...A LITTLE
FASTER THAN PREVIOUSLY ANTICIPATED. SOME NEW CONVECTION IS
DEVELOPING TO OUR SOUTHWEST AND WE MAY STILL SEE SOME CONVECTION UP
INTO OUR REGION ALTHOUGH IT IS A LOW PROBABILITY EVENT.
SOUTHERLY SURFACE WINDS TO THE SOUTH OF THE COASTAL FRONT ARE
BLOWING STRONGER THAN PREVIOUSLY FORECAST AND THE NEW 12Z TAF
ISSUANCE HAS BEEN ADJUSTED BASED ON CURRENT CONDITIONS.
WITH MOST PRECIPITATION IN THE PROCESS OF PULLING OUT...LOOKING FOR
CEILINGS TO HOLD STEADY AND VISIBILITY TO HOLD STEADY OR IMPROVE
SLIGHTLY LEADING UP TO 15Z TIMEFRAME.
06Z MODEL RUNS CONTINUE TO SUPPORT HIGH CONFIDENCE FORECAST OF RAPID
IMPROVEMENT TO VFR CONDITIONS LATER TODAY. TRANSITION TO VFR
EXPECTED IN 16Z TO 19Z TIMEFRAME. WINDS WILL SWING AROUND TO WEST
IN THE LATE MORNING AND GUST TO 25 KT DURING THE AFTERNOON.
PREVIOUS AFD ISSUED AT 417 AM MAR 2 2007
SHORT TERM /TODAY THROUGH SUNDAY/...
RAIN MOVED IN ON SCHEDULE. DID HAVE A FEW RUMBLES OF THUNDER EARLY
OVER SOUTHERN NJ AND SE PA. COULD HAVE SOME MORE WITHIN THE NEXT
4 TO 6 HOURS. MODELS ARE MOVING THE HEAVY RAIN RAPIDLY OUT OF OUR
AREA BY MIDDAY...SO WILL CUT BACK THE ENDING TIME FOR THE FLOOD
WATCH TO 1 PM. IN AREAS WHERE THERE IS A CONSIDERABLE SNOW PACK...
MAINLY POCONOS...ANY SIGNIFICANT SNOWMELT AND ICE JAM BREAKUPS
COULD CAUSE FLOODING LATER IN THE DAY. WE WILL HANDLE THAT, IF
IT OCCURS WITH WARNINGS. RAINFALL AMOUNTS, SO FAR, MAY BE PUSHING
ONE INCH IN SOME LOCATIONS. THE ONLY AREA WARNED ATTM IS CHESTER
COUNTY IN PA...THE BRANDYWINE CREEK IN PARTICULAR. WITH THE MILD
AIR STREAMING INTO OUR AREA...WE HAVE LET OUR ADVISORY EXPIRE IN
THE NORTH. WHILE THERE MAY STILL BE A FEW ISOLATED POCKETS OF
FREEZING TEMPERATURES, MOST READINGS HAVE CLIMBED ABOVE THAT
MARK. AND WHERE THEY ARE STILL AT OR SLIGHTLY BELOW, THEY SHOULD
RISE ABOVE WITHIN THE NEXT HOUR OR TWO. ONCE THE FRONTAL SYSTEM
MOVES OUT OF OUR AREA, RAPID CLEARING IS EXPECTED. SHOULD SEE
PLENTY OF SUNSHINE THIS AFTERNOON. A SECONDARY SURGE OF COLD AIR
WILL CROSS THE REGION SATURDAY AS THE UPPER TROUGH MOVES EAST
NORTHEAST FROM THE GREAT LAKES. SCATTERED SHOWERS MAY PRECEDE
AND ACCOMPANY THIS COLD PUSH. THERE MAY EVEN BE A FEW SCATTERED
TSTMS SATURDAY AFTERNOON OR EVENING AS THE CONVERGENCE ZONE
INCREASES. AFTER ALL, THIS IS MARCH. A NW FLOW OF COLDER AIR
MOVES INTO OUR REGION SATURDAY NIGHT THROUGH SUNDAY.
&&
LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE EAST COAST TROUGH HANGS AROUND FOR THE EARLY PART OF THE
EXTENDED. ANOTHER, EVEN COLDER, SURGE DROPS ACROSS THE REGION
LATE MONDAY INTO MONDAY NIGHT. LATER IN PERIOD, THE FLOW BECOMES
MORE ZONAL, BRINGING MILDER AIR BACK INTO THE REGION BY WEDNESDAY
NIGHT AND THURSDAY.
&&
.AVIATION...
AT 1230 AM, CEILINGS WERE GENERALLY IN THE IFR CATEGORY WITH A FEW
LOCATIONS TOUCHING LIFR. VSBYS WERE GENERALLY MVFR WITH IFR
CONDITIONS IN THE HEAVIER PRECIPITATION.
MOS GUIDANCE DID NOT CAPTURE WELL THE DEVELOPMENT AND INLAND PUSH OF
COASTAL FRONT...WITH SSE WINDS TO THE SOUTH OF THE FRONT AND NE
WINDS TO THE NORTH. 06Z TAF ISSUANCE PLAYED UP THIS WIND DIRECTION
DIFFERENCE AND BROUGHT COASTAL FRONT UP INTO VICINITY OF I95
CORRIDOR AIRPORTS (ILG...PHL...PNE...TTN).
THE HEAVIEST OF THE RAIN SHOULD FALL FROM NOW UNTIL AROUND 9:00 AM.
IFR CONDITIONS ARE LIKELY THOUGH MOST OF THAT PERIOD...PARTICULARLY
IN THE SECTOR NORTH AND WEST OF THE COASTAL FRONT. FOR THE EARLY
MORNING HOURS, WEVE ALSO KEPT THE MENTION OF CUMULONIMBUS CLOUDS
(CB) TO SUGGEST THE POSSIBILITY OF SCATTERED TSTMS ALONG WITH THE
MENTION OF LOW LEVEL WIND SHEAR. 00Z MODEL RUNS CONTINUE TO SUGGEST
THE DEVELOPMENT OF A STRONG SOUTH SOUTHEAST LOW LEVEL JET OVER OUR
REGION...AND THIS IS SUPPORTED BY LATEST ACARS DATA FROM PHL. MOVED
START TIME OF LLWS IN THE TAFS SOONER BY ABOUT AN HOUR BASED ON
ACARS DATA.
06Z NAM MODEL RUN CONTINUES TO SUPPORT HIGH CONFIDENCE FORECAST OF
RAPID IMPROVEMENT TO VFR CONDITIONS. TIMING SLIGHTLY
SLOWER...EXPECTED NOW 16Z TO 19Z TIMEFRAME. WINDS WILL SWING AROUND
TO WEST IN THE LATE MORNING AND GUST TO 25 KT DURING THE AFTERNOON.
&&
.MARINE...
GALE WARNING HEADLINES CONTINUE. NO CHANGE TO PREVIOUS COVERAGE AND
TIMING. SE FLOW OVER COLD WATER HAVING TROUBLE REACHING SPEEDS
ADVERTISED IN MODELS...BUT STILL EXPECT TO SEE GALE FORCE GUSTS.
NEW WAVEWATCH SUPPORTS PREVIOUS SEAS FORECAST SO NO SIGNIFICANT
CHANGE IN THAT AREA EITHER. GUIDANCE SUGGESTS THE GALES WOULD HOLD
ON A BIT LONGER NORTH THAN SOUTH AS THE SYSTEM LIFTS NORTHEAST, AND
WE ACCOUNT FOR THAT.
&&
TIDES...
HAVE DROPPED COASTAL FLOOD ADVISORY FOR ATLANTIC COAST SECTIONS OF
NEW JERSEY AND DELAWARE AS WELL AS FOR MARYLAND PORTION OF
CHESAPEAKE BAY. DEPARTURES ARE NOT RUNNING AS HIGH AS PREVIOUSLY
ANTICIPATED. HAVE LEFT ADVISORY UP FOR TIDAL DELAWARE AREA AS
STRONG SSE LOW LEVEL FLOW STILL HAS POTENTIAL TO PUSH WATER UP INTO
THAT REGION AND ACHIEVE MINOR TIDAL FLOODING LEVELS DURING HIGH
TIDE LATER TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR PAZ054-055-
060>062-067>071.
COASTAL FLOOD ADVISORY FROM 7 AM THIS MORNING TO 1 PM EST THIS
AFTERNOON FOR PAZ070-071.
NJ...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR NJZ001-007>010-
012-015-017>019.
COASTAL FLOOD ADVISORY FROM 7 AM THIS MORNING TO 1 PM EST THIS
AFTERNOON FOR NJZ016>019-021.
DE...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR DEZ001.
COASTAL FLOOD ADVISORY FROM 7 AM THIS MORNING TO 1 PM EST THIS
AFTERNOON FOR DEZ001-002.
MD...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR MDZ008.
MARINE...GALE WARNING UNTIL 11 AM EST THIS MORNING FOR ANZ430-431-
452>455.
GALE WARNING UNTIL 3 PM EST THIS AFTERNOON FOR ANZ450-451.
&&
SHORT TERM/LONG TERM...RPW
AVIATION/MARINE/TIDES...GSSHazardous weather outlook, Mar 2, 5:25 AM EST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 AM EST FRI MAR 2 2007
MDZ008-NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-031030-
CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
525 AM EST FRI MAR 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
RAIN...HEAVY AT TIMES...WILL FALL THIS MORNING. A FLOOD WATCH
REMAINS IN EFFECT UNTIL 1 PM EST. TOTAL RAINFALL IS EXPECTED TO
BE 1 1/2 TO AROUND 2 INCHES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NECESSARY TODAY.
DEZ001-NJZ017>019-PAZ070-071-031030-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
525 AM EST FRI MAR 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
RAIN...HEAVY AT TIMES...WILL FALL THIS MORNING. A FLOOD WATCH
REMAINS IN EFFECT UNTIL 1 PM EST. TOTAL RAINFALL IS EXPECTED TO
BE 1 1/2 TO AROUND 2 INCHES.
A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST.
THE HEAVY RAIN IN COMBINATION WITH STRONG SOUTHEAST WINDS MAY
PRODUCE MINOR TIDAL FLOODING AROUND THE TIMES OF HIGH TIDE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NECESSARY TODAY.
DEZ002-NJZ016-021-031030-
KENT DE-SALEM-CUMBERLAND-
525 AM EST FRI MAR 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
RAIN...HEAVY AT TIMES...WILL FALL THIS MORNING. TOTAL RAINFALL IS
EXPECTED TO BE 1 TO 2 INCHES. THE HEAVY RAIN IN COMBINATION WITH
STRONG SOUTHEAST WINDS MAY PRODUCE MINOR TIDAL FLOODING AROUND THE
TIMES OF HIGH TIDE. A COASTAL FLOOD ADVISORY REMAINS IN EFFECT
UNTIL 1 PM EST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NECESSARY TODAY.
DEZ003-004-MDZ012-015-019-020-NJZ013-014-020-022>027-031030-
INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
525 AM EST FRI MAR 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
RAIN...HEAVY AT TIMES...WILL FALL THIS MORNING. TOTAL RAINFALL IS
EXPECTED TO BE 1 TO 2 INCHES. SOME URBAN AND STREET FLOODING IS
POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY TODAY.
ANZ450-451-031030-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
525 AM EST FRI MAR 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
GALE WARNINGS ARE IN EFFECT UNTIL 3 PM EST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
ANZ430-431-452>455-031030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
525 AM EST FRI MAR 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
GALE WARNINGS ARE IN EFFECT UNTIL 11 AM EST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
RPW
In the hours before
Local storm report, Mar 2, 8:35 AM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
835 AM EST FRI MAR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM FREEZING RAIN 3 ENE POCONO PINES 41.13N 75.40W
03/02/2007 E0.00 INCH MONROE PA TRAINED SPOTTER
FREEZING RAIN WAS REPORTED WITH A TEMPERATURE OF 31
DEGREES AND SOME ICE ACCUMULATION AT POCONO SUMMIT.
0500 AM NON-TSTM WND GST LAUREL 38.56N 75.57W
03/02/2007 M42.00 MPH SUSSEX DE MESONET
A 42 MPH WIND GUST WAS MEASURED IN LAUREL.
0600 AM NON-TSTM WND GST ATLANTIC CITY 39.38N 74.45W
03/02/2007 M39.00 MPH ATLANTIC NJ C-MAN STATION
A 39 MPH WIND GUST WAS REPORTED AT THE ATLANTIC CITY
MARINA.
0600 AM FLOOD 4 NW TALLEYVILLE 39.86N 75.60W
03/02/2007 DELAWARE PA EMERGENCY MNGR
FLOODING IN PARTS OF THE COUNTY. ROUTE 100 IS CLOSED DUE
TO FLOODING. THE CHADDS FORD SCHOOL DISTRICT HAS BEEN
CLOSED DUE TO FLOODING.
0600 AM FLOOD DOWNINGTOWN 40.01N 75.70W
03/02/2007 CHESTER PA BROADCAST MEDIA
FLOODING REPORTED IN MANY PARTS OF THE COUNTY, INCLUDING
SOME ROADWAYS BEING IMPACTED.
0610 AM NON-TSTM WND GST MILLVILLE 39.39N 75.05W
03/02/2007 M39.00 MPH CUMBERLAND NJ ASOS
A 39 MPH WIND GUST WAS MEASURED AT THE MILLVILLE AIRPORT.
0615 AM NON-TSTM WND GST CAPE MAY 38.94N 74.91W
03/02/2007 M41.00 MPH CAPE MAY NJ AWOS
A 41 MPH WIND GUST WAS MEASURED AT THE CAPE MAY COUNTY
AIRPORT NEAR WILDWOOD.
0630 AM NON-TSTM WND GST PHILADELPHIA 40.01N 75.13W
03/02/2007 M45.00 MPH PHILADELPHIA PA ASOS
A 45 MPH WIND GUST WAS MEASURED AT THE PHILADELPHIA
INTERNATIONAL AIRPORT.
0640 AM NON-TSTM WND GST GEORGETOWN 38.69N 75.39W
03/02/2007 M45.00 MPH SUSSEX DE ASOS
A 45 MPH WIND GUST WAS MEASURED AT THE GEORGETOWN
AIRPORT.
0642 AM NON-TSTM WND GST DOVER 39.16N 75.52W
03/02/2007 M47.00 MPH KENT DE ASOS
A 47 MPH WIND GUST WAS MEASURED AT THE DOVER AIR FORCE
BASE.
0700 AM HEAVY RAIN 3 SW KENNETT SQUARE 39.81N 75.75W
03/02/2007 M3.45 INCH CHESTER PA TRAINED SPOTTER
3.45 INCHES OF RAIN WAS MEASURED BY A TRAINED SPOTTER IN
NEW GARDEN TOWNSHIP.
0700 AM HEAVY RAIN 4 S WEST GROVE 39.77N 75.83W
03/02/2007 M2.20 INCH CHESTER PA TRAINED SPOTTER
2.20 INCHES OF RAIN WAS MEASURED BY A TRAINED SPOTTER IN
FRANKLIN TOWNSHIP.
0720 AM FREEZING RAIN 3 WNW SUSSEX 41.23N 74.65W
03/02/2007 E0.20 INCH SUSSEX NJ TRAINED SPOTTER
A COATING TO A QUARTER OF AN INCH OF ICE WAS REPORTED ON
SOME SURFACES IN WANTAGE.
0724 AM NON-TSTM WND GST ATLANTIC CITY 39.38N 74.45W
03/02/2007 M39.00 MPH ATLANTIC NJ ASOS
A 39 MPH WIND GUST WAS MEASURED AT THE ATLANTIC CITY
INTERNATIONAL AIRPORT.
0733 AM NON-TSTM WND GST MCGUIRE AFB 40.04N 74.58W
03/02/2007 M44.00 MPH BURLINGTON NJ ASOS
A 44 MPH WIND GUST WAS MEASURED AT THE MCGUIRE AIR FORCE
BASE.
&&
GORSECoastal Flood, New Castle
- When
- March 2, 9:35 AM EST to 11:06 AM EST
- Where
- New Castle forecast zone
- Reported by
- Mesonet
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
On the 2nd, the tidal gauge along the Delaware River at Reedy Island went above its flood stage of 7.2 feet at 9:35 AM EST, crested at 7.42 feet at 10:18 AM EST, and then dropped below flood stage at 11:06 AM EST.
- Coastal Flood
- Flooding of coastal land by the sea, from storm surge, onshore wind or high tides.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard in North Dakota, March 2, 20072 deaths · 3 injured · $15,000 · 18 events
- Blizzard and Extreme Cold in Illinois, March 2 to 3, 20071 death · 4 events
- Flash Flooding in Ohio, March 2, 2007$150,000 · 2 events
- Wildfire in Florida, March 2, 2007$150,000 · 1 event
- Winter Storm and Flooding in Massachusetts, March 2, 2007$75,000 · 5 events
- Flooding in West Virginia, March 2, 2007$75,000 · 2 events
- Winter Storm in Vermont, March 2, 2007$50,000 · 8 events
- Tornadoes and Damaging Winds in Florida, March 2, 2007$40,000 · EF0 · 9 events
- Winter Storm in Vermont, March 2, 2007$35,000 · 8 events
- Flooding in Rhode Island, March 2, 2007$40,000 · 4 events
- Blizzard in South Dakota, March 2 to 3, 200726 events
- Winter Weather in Wisconsin, March 2, 200721 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 21197.